Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 154352, 11 pages
http://dx.doi.org/10.1155/2008/154352
Research Article

Convergence Analysis of a Fourier-Based Solution Method of the Laplace Equation for a Model of Magnetic Recording

Department of Mathematics and Computer Science, Duquesne University, 600 Forbes Avenue, Pittsburgh 15282, PA, USA

Received 1 April 2007; Accepted 25 November 2007

Academic Editor: F. E. Udwadia

Copyright © 2008 John L. Fleming. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John L. Fleming, “Convergence Analysis of a Fourier-Based Solution Method of the Laplace Equation for a Model of Magnetic Recording,” Mathematical Problems in Engineering, vol. 2008, Article ID 154352, 11 pages, 2008. https://doi.org/10.1155/2008/154352.